# SDR QMLA2018062981075

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 4,889 hours, 15,472 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: L6730M2311
- Part serial: 00481
- Condition: Stuck
- Location: Main Rotor
- Part time: 7,283 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PICKED UP THE HELICOPTER IN A HOVER FOR A MAINTENANCE CHECK FLIGHT AND HOVERED OVER TO THE GRASS AREA BETWEEN THE RAMP AND TAXI WAY, CHECKED FLIGHT CONTROLS FOR NORMAL MOVEMENT AND THEN HOVERED TAXIED TO THE RUNWAY FOR A NORMAL DEPARTURE.  MADE A LEFT TURN FOR A LEFT CROSSWIND WITH NO ISSUE, THEN TRIED TO TURN LEFT FOR A LEFT DOWNWIND . WAS UNABLE TO MOVE THE CYCLIC LEFT MORE THAN A HALF INCH.  NEUTRALIZED THE CONTROLS, AND WAS ABLE TO MOVE THE CYCLIC RIGHT,  FORWARD, AND AFT.  DEPRESSED THE FORCE TRIM RELEASE AND WAS STILL UNABLE TO MOVE THE CYCLIC LEFT MORE THAN A HALF INCH. AFTER LANDING AND SHUTDOWN MAINTENANCE CONFIRMED THE SERVO WAS STICKING,  ABLE TO FREE IT UP AND THEN IT WOULD MOVE LEFT.
